Publications

Search Bibliography
Filter by: Year
select
Author
select
Title Keyword
select
Total result(s) found: 1
  • Babuška, Ivo; Tempone, Raúl; Zouraris, Georgios E. "Galerkin finite element approximations of stochastic elliptic partial differential equations."

    SIAM J. Numer. Anal. 42 (2004), no. 2, 800–825.

Keywords:
stochastic elliptic equation, perturbation estimates, Karhunen–Lo`eve expansion, finite elements, Monte Carlo method, k × h-version, p × h-version, expected value, error estimates
Refereed Journals